# SDR DL72E010112

- Difficulty date: January 22, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- Aircraft time: 71,046 hours, 42,699 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON B2 LETTER CK 1 INCH AND .375 INCH CRACK TOGETHER AT LOWER SKIN LT ELEVATOR JUST AFT AND O/B OF ACCESS PNL 9311.  REPAIRED PER SRM 55-20-3.
